# SDR GLBA20100129F

- Difficulty date: January 25, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 25,733 hours, 36,804 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Component: Elevator, Beech
- Component part number: 130630000613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPONENT REPAIR - DURING A LIGHTINING STRIKE INSP OF THE ACFT AN EXIT HOLE WAS FOUND ON THE LT ELEVATOR. THE ELEVATOR WAS REMOVED AND REPLACED.  IAW MM 27-30-00.  EXIT HOLE IS ON OTBD.  T/E HOLE .75" WIDE X .5" DEEP. DETERMINATION THAT THE ELEVATOR REQUIRED A MAJOR REPAIR WAS REQUIRED OCCURRED ON 01/25/10.  MX REPAIRED THE AFFECTED AREA IAW EO 10-120-57-001. RII INSPECTIONS COMPLIED WITH IAW EO 10-120-57-001.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
